# SDR SWAA2024120273257

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 64,946 hours, 39,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release System
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL; FLIGHT ATTENDANTS REPORT THAT PLASTIC GUIDE LOOP IS BROKEN OFF OF FORWARD SERVICE DOOR GIRT BAR.<[01] REPLACED FWD SVC DOOR GIRT BAR RELEASE STOP ASSY PER  MM 25-66-01
